# SDR COMA0560259

- Difficulty date: April 15, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 5,732 hours, 4,955 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P06
- Part serial: NMADB591
- Condition: Failed
- Location: Rt Engine
- Part time: 5,726 hours, 4,949 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5170 DURING CRUISE FLT (BTV/CVG) RECEIVED A RIGHT ENGINE OIL PRESSURE WARNING, CREW DECLARED AN EMERGENCY, PERFORMED RT ENGINE IFSD PROCEDURE, DIVERTED TO BUF AND LANDED WITHOUT INCIDENT.  REPLACED THE RT ENGINE LUBRICATION AND SCAVENGE PUMP ASSEMBLY.
